# SDR ASAA2019041769014

- Difficulty date: April 16, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 32,462 hours, 9,465 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40KKV1
- Condition: Intermittent
- Location: Wx Radar
- Part time: 15,050 hours, 7,856 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR CONTROL PANEL "AUTO" SWITCH INTERMITTENT. RADAR WILL NOT HOLD AUTO MODE SWITCHED TO MANUAL BY ITSELF. GROUNDED - YES. REPLACED WEATHER RADAR CONTROL PANEL REF B737-800 AMM 34-43-91-400-801. OPS CHECK NORMAL.
